Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Stopped pill, had unprotected sex. Belly cramps, lower back ache, head ache, clear discharge. Pregnant?

I stopped my pill 4 week ago, ihave been having daily sex and i havent come on but i am having alot of belly cramps ,lowe back ache, head aches, feeling sick but not actually sick and early i had loads of clear discharge, enpugh to wet allmy pants and as iv just been for a wee i gave my self a wipe and there was a tint of pink on the tissue i hav taken a pregnancy test and it was negative please help
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

After stopping the pills it will take sometime for regularization of periods and for returning of ovulation.
Sometimes ovulation can return by 2 weeks and sometimes it may take few months.
So though these type of symptoms can be seen in pregnancy, we cannot confirm pregnancy just by symptoms.
So you better wait till your expected date of periods and go for blood test for pregnancy which will find out the possibility.
Take care
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor